Orbifold-Uniformizing Differential Equations.
Mathematische Annalen, Tome 267 (1984), pp. 125-142
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Hermitian symmetric space, orbit space, ramification index, Fuchsian differential equation, uniformizing equation, very good orbifold
@article{MAN_1984__267_163885,
author = {Masaaki Yoshida},
title = {Orbifold-Uniformizing {Differential} {Equations.}},
journal = {Mathematische Annalen},
pages = {125--142},
year = {1984},
volume = {267},
zbl = {0521.58052},
url = {http://geodesic.mathdoc.fr/item/MAN_1984__267_163885/}
}
Masaaki Yoshida. Orbifold-Uniformizing Differential Equations.. Mathematische Annalen, Tome 267 (1984), pp. 125-142. http://geodesic.mathdoc.fr/item/MAN_1984__267_163885/